# SDR CALA2020010600015

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A32398
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0442) AFT CARGO COMPARTMENT, CORROSION AT STA 847-867 IN BETWEEN INTERCOSTALS AT LBL 17 AND REPAIR AS REQUIRED. REF BY PEMCO NRS 2664N457. REMOVED CORROSION AT STA 847-867 IN BETWEEN INTERCOSTALS AT LBL 17-21. REMOVED .026 MAT .064 MAT REMAINS OF ORIG .090 OUT OF LIM ITS. REMOVED AND REPLACED DOUBLER IAW B737-700 SRM 53-00-01 ITEM 4 & 51-40-02. WORK PERFORMED
